Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Buspar hypomania? b2chica

Posted by Sheilac on October 31, 2013, at 10:24:17

In reply to Re: Buspar hypomania?, posted by b2chica on October 31, 2013, at 10:12:22

I ended up stopping it as I moved up to 1200mg of Trileptal.

Plus, now, for some reason, Buspar just makes me super hungry.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[1053433]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sheilac thread:1053112
URL: http://www.dr-bob.org/babble/20131025/msgs/1053433.html